Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ken4

Eczema from accutane

Recommended Posts

I'm starting to develop eczema from taking accutane. My skin is extremely dry on my fore-arms up to my elboes. My neck is also really dry. I've been using moisturizers and i think its helping. I went to my derm yesterday for my 1 month visit (finally finished with my first month!) and i showed him and he told me that it was eczema forming. I think he is going to give me a perscription for it. Has anyone eles developed eczema from accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×